MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; IMPLANTABLE ELECTRODE

OSCOR INC EMBLEM S-ICD; IMPLANTABLE ELECTRODE
Model Number 3401
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered an inappropriate shock due to oversensing of noise.Subsequently, this patient was admitted to the hospital where the noise could be reproduced with arm movements; therefore, tachycardia therapy was deactivated at this time.It was noted that further testing will be conducted to ascertain if replacement or reprogramming is necessary.It was also stated that the signal amplitude had been decreasing over the past six months.Technical services (ts) analyzed device episode data and confirmed that the inappropriate shock was due to oversensing of myopotential noise and a decrease in r-wave amplitudes.This occurred in the secondary vector.No adverse patient effects were reported.Currently, this s-icd system remains in service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of inappropriate shock was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered an inappropriate shock due to oversensing of noise.Subsequently, this patient was admitted to the hospital where the noise could be reproduced with arm movements; therefore, tachycardia therapy was deactivated at this time.It was noted that further testing will be conducted to ascertain if replacement or reprogramming is necessary.It was also stated that the signal amplitude had been decreasing over the past six months.Technical services (ts) analyzed device episode data and confirmed that the inappropriate shock was due to oversensing of myopotential noise and a decrease in r-wave amplitudes.This occurred in the secondary vector.No adverse patient effects were reported.Currently, this s-icd system remains in service.According to additional information, this s-icd system has been explanted.A new s-icd system was placed at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE ELECTRODE
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24377831
Report Number2124215-2026-09056
Device Sequence Number4941602
Product Code LWS
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA145833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/19/2026
04/29/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/19/2026
04/29/2026
Date Device Manufactured04/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexUnknown